# SDR CALA2022042101032

- Difficulty date: April 19, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N38268
- Make and model: Boeing 737824
- Aircraft serial: 31587
- Aircraft time: 65,909 hours, 22,438 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Window Frame
- Part number: 141A880035
- Condition: Cracked
- Location: Window Frame
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIATE A DTA DIP FOR THE L1 WINDOW FRAME REPAIR TO ?ACCOMPLISH AN INITIAL INSPECTION PER PART 2, SECTION B ON OR BEFORE THE AIRCRAFT REACHING 50,000 TOTAL AIRCRAFT FLIGHT CYCLES. ACCOMPLISH REPETITIVE INSPECTIONS PER PART 2, SECTION B AT INTERVALS NOT TO EXCEED 36,000 FLIGHT CYCLES THEREAFTER. AIRCRAFT FLIGHT CYCLES. ACCOMPLISH REPETITIVE INSPECTIONS PER CYCLES THEREAFTER. REPETITIVE INSPECTIONS PER ECRA 5311-02800 PART 2, SECTION B PART 2, SECTION B AT INTERVALS NOT TO EXCEED 36,000 FLIGHT AT INTERVALS NOT TO EXCEED 36,000 FLIGHT CYCLES THEREAFTER. PLACED L/P ON DIP TO ACCOMPLISH AN INITIAL INSPECTION PER PART ACCOMPLISH AN INITIAL INSPECTION PER ECRA 5311-02800 PART 2, 2, SECTION B ON OR BEFORE THE AIRCRAFT REACHING 50,000 TOTAL SECTION B ON OR BEFORE 50,000 TOTAL FLIGHT CYCLES. ACCOMPLISH DIP 53-DIP PLEASE UDATE LOG PAGE WITH ECRA REF. IN TEXT INTERIM REPAIR TO L1 WINDOW FRAME ACCOMPLISHED PER ECRA 5311-02800 PART 1, INSPECTION REQUIREMENTS ARE STATED IN PART 2. DTA DIP REPAIR MADE TO THE L1 WINDOW FRAME PER ECRA 5311-02800 TOMC-APPROVAL FROM SC1ELBYC COMMENT PART 1. ACCOMPLISH AN INITIAL INSPECTION PER PART 2, SECTION (B) ON OR BEFORE THE AIRCRAFT REACHING 50,000 TOTAL AIRCRAFT FLIGHT CYCLES. ACCOMPLISH REPETITIVE INSPECTIONS PER PART 2, SECTION (B) AT INTERVALS NOT TO EXCEED 36,000 FLIGHT CYCLES THEREAFTER. QC RECORDS UPDATE.....CM QC REVIEWED. INIT: 50,000 TAFC (INIT WILL AUTO ITO TO RIR-5293) RIR: 36,000 FC THEREAFTER........CM U372988
